# SDR JJBA20130309003

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 28,919 hours, 31,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE DURING TESTING.  THE CREW RAN THE ACFT TO CHARGE THE BATTERIES.  AFTER THE BATTERIES WERE CHARGED ALL OPS TEST PRODUCED SATISFACTORY RESULTS.
